PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 47 | 1 | 219-232
Tytuł artykułu

Connection matrix pairs

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We discuss the ideas of Morse decompositions and index filtrations for isolated invariant sets for both single-valued and multi-valued maps. We introduce the definition of connection matrix pairs and present the theorem of their existence. Connection matrix pair theory for multi-valued maps is used to show that connection matrix pairs obey the continuation property. We conclude by addressing applications to numerical analysis. This paper is primarily an overview of the papers [R1] and [R2].
Rocznik
Tom
47
Numer
1
Strony
219-232
Opis fizyczny
Daty
wydano
1999
Twórcy
  • Department of Mathematics, Northwestern University, 2033 Sheridan Rd., Evanston, Illinois 60208-2730, U.S.A.
Bibliografia
  • [C] C. Conley, Isolated Invariant Sets and the Morse Index, CBMS Reg. Conf. Ser. in Math. 38, AMS, Providence, 1978.
  • [Fr] J. Franks, Homology and Dynamical Systems, CBMS Reg. Conf. Ser. in Math. 49, AMS, Providence, 1982.
  • [F1] R. Franzosa, The Connection Matrix Theory for Morse Decompositions, Trans. AMS 311 (1989), 561-592.
  • [F2] R. Franzosa, The Continuation Theory For Morse Decompositions and Connection Matrices, Trans. AMS 310 (1988), 781-803.
  • [FM] R. Franzosa and K. Mischaikow, The Connection Matrix Theory for Semiflows on (Not Necessarily Locally Compact) Metric Spaces, J. Differential Equations 71 (1988), 270-287.
  • [G1] L. Górniewicz, Homological Methods in Fixed Point Theory of Multi-valued Maps, Dissertationes Mathematicae 129 (1976).
  • [G2] L. Górniewicz, Topological Degree of Morphisms and its Applications to Differential Inclusions, Raccolta di Seminari del Dipartimento di Matematica dell'Università degli Studi della Calabria 5 (1983).
  • [KM1] T. Kaczynski and M. Mrozek, Conley Index for Discrete Multi-valued Dynamical Systems, Top. App. 65 (1995), 83-96.
  • [KM2] T. Kaczynski and M. Mrozek, Stable Index Pairs for Discrete Dynamical Systems, preprint, 1994.
  • [R1] D. Richeson, Connection Matrix Pairs for the Discrete Conley Index, preprint.
  • [R2] D. Richeson, Morse Decompositions and Connection Matrix Pairs For Multi-valued Maps, preprint.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv47i1p219bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.